# SDR HEEA088462

- Difficulty date: July 17, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- Aircraft time: 14,505 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 212070238007
- Part serial: 187028
- Condition: Inaccurate
- Location: Altimeter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTIMETER INDICATOR READS 100 FT OFF. REPAIRED.
